Bulletin Boards
Home Page
 FAQFAQ   SearchSearch   MembersMembers
 User Control PanelUser Control Panel   LoginLogin 

All times are UTC - 5 hours




Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Mon Mar 07, 2005 11:38 pm 
Offline

Joined: Wed May 26, 2004 11:12 pm
Posts: 2
Hi, I started birth control for the first time in my life...however because of my insurance I couldn't afford to keep up with it after the first month (my doctor gave me the first month free). I got my period, it was light and only lasted 2-3 days..which I guess is normal for being on birth control (I don't really know). After that i didn't start the pills again because as i said i couldn't afford them and 5-7 days after my period i spotted light pinkish/brownish for a day. I was wondering if this was normal (the delayed light spotting)? Thank you!


Top
 Profile  
 
 Post subject:
PostPosted: Fri Mar 11, 2005 11:44 pm 
Offline

Joined: Fri Feb 25, 2005 2:28 pm
Posts: 153
birth control is known for making a mess out of your hormones to having a period all the time to not having one at all.. it probably a normal side effect, but if it should happen longer than that while you are not on birth control i would suggest seeing a doctor

when i was on birth control sometimes i skipped months without even having a period


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
cron
Powered by phpBB® Forum Software © phpBB Group

phpBB SEO